# SDR SWIA201023860

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 19,555 hours, 16,644 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE.  (FLT 5959)  ADJUSTED PIN ON HANDLE ASSEMBLY.
